Scenarios for multistage stochastic programs

Dupacova, Jitka and Consigli, Giorgio and Wallace, S W (2000) Scenarios for multistage stochastic programs. Annals of Operations Research, 100 (1-4). pp. 25-53. ISSN 0254-5330

Full text not available from this repository.

Abstract

A major issue in any application of multistage stochastic programming is the representation of the underlying random data process. We discuss the case when enough data paths can be generated according to an accepted parametric or nonparametric stochastic model. No assumptions on convexity with respect to the random parameters are required. We emphasize the notion of representative scenarios (or a representative scenario tree) relative to the problem being modeled.

Item Type: Journal Article
Journal or Publication Title: Annals of Operations Research
Uncontrolled Keywords: /dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
Departments: Lancaster University Management School > Management Science
ID Code: 45382
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 18:31
Refereed?: Yes
Published?: Published
Last Modified: 11 Feb 2020 07:53
URI: https://eprints.lancs.ac.uk/id/eprint/45382

Actions (login required)

View Item View Item